# SDR CALA0400205

- Difficulty date: March 2, 2004
- Submitted: March 3, 2004
- Operation: Air carrier
- Aircraft: N59338
- Make and model: Boeing 7373T0
- Aircraft serial: 23576
- Aircraft time: 54,322 hours, 24,708 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 654988621
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND STRINGER 27L CORRODED IN FORWARD CARGO AREA AT STA 480-500B.  THE CORRODED SECTION OF STRINGER WAS REMOVED AND A REPAIR WAS INSTALLED IAW SRM 53-00-03, FIGURE 201.
